# SDR UALA2011090504808

- Difficulty date: September 5, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 64,199 hours, 9,297 cycles
- Engine: Pwa PW40903
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T483560
- Part serial: 120
- Condition: Damaged
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW (FLIGHT DECK) - SHOWS SIGNS OF DAMAGE.  CREW COMMENTS:  WHEN SUN ON WINDOW VISION OBSCURED DUE TO PITTING AND SCRATCHES.  SAMC TEXT: F/O SIDE WINDOW, 2. REPLACED FLT DECK NR 2 OPERABLE WINDOW ASSY PER MM.
